Show simple item record

Chaotic dynamics for two-dimensional tent maps

dc.contributor.authorPumariño Vázquez, Antonio 
dc.contributor.authorRodríguez Méndez, José Ángel 
dc.contributor.authorTatjer, Joan Carles
dc.contributor.authorVigil Álvarez, Enrique 
dc.date.accessioned2015-02-17T08:52:07Z
dc.date.available2015-02-17T08:52:07Z
dc.date.issued2015
dc.identifier.citationNonlinearity, 28 (2), p. 407-434 (2015); doi: 10.1088/0951-7715/28/2/407
dc.identifier.issn0951-7715
dc.identifier.urihttp://hdl.handle.net/10651/29744
dc.format.extentp. 407-434spa
dc.language.isoengspa
dc.publisherInstitute of Physics Publishing
dc.relation.ispartofNonlinearity, 28 (2)spa
dc.subjectInvariant measuresspa
dc.subjectPiecewise linear mapsspa
dc.subjectStrange attractorsspa
dc.titleChaotic dynamics for two-dimensional tent mapsspa
dc.typejournal article
dc.identifier.doi10.1088/0951-7715/28/2/407
dc.relation.publisherversionhttp://dx.doi.org/10.1088/0951-7715/28/2/407


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record